# SDR CA001012014

- Difficulty date: September 22, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 9,196 hours
- Engine: Tmeca ARRIEL1S1
- System (JASC): 6710 · Main Rotor Control
- Part: Bolt
- Part number: NAS464P842
- Condition: Worn
- Location: M/R Pitch Rod
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON PURCHASE OF THIS AIRCRAFT AND DISASSEMBLED FOR INSPECTION AND RE-FURBISHING. THE YELLOW & BLACK M/R PITCH ROD, LOWER ATTACH BOLTS WERE FOUND TO BE EXTREMELY WORN.
